MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 70°, 4 MM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 70°, 4 MM
Model Number R27005CA
Medical Device Problem Codes Poor Quality Image (1408); Dent in Material (2526); Chemical Problem (2893); Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported scope had foggy vision during surgery.Caused a 5 minute delay changed to another device.No negative impact in state of health reported.

Brand Name
HOPKINS TELESCOPE 70°, 4 MM
Common Device Name
HOPKINS TELESCOPE 70°, 4 MM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23577813
Report Number9610617-2025-02098
Device Sequence Number9505205
Product Code FAJ
UDI-Device Identifier04048551001073
UDI-Public04048551001073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR27005CA
Device Catalogue NumberR27005CA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown